# SDR C2XAS01TY172

- Difficulty date: November 8, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 3,497 hours, 3,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE CENTER OMEGA BEAM RAMP ANGLE AT FRAME 17.  MAINTENANCE REMOVED AND REPLACED THE RAMP ANGLE IAW EMB-135 SRM 51-20-03, 51-40-02 AND 51-20-01.  THE REPAIR WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
